TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread Rate Thread
  (#1 (permalink)) Old
VoodooGirl Offline
Member
Not a n00b
**
 
VoodooGirl's Avatar
 
Name: Sam
Age: 26
Gender: Female

Posts: 99
Blog Entries: 1
Join Date: September 26th 2009

Med Withdrawal - June 9th 2014, 08:59 AM

My doctor put me on 37.5 mg of Venlafaxine and I forgot to take it only the past two nights and I mean today I burst into tears and just generally felt awful but I didnt think much of that until I tried to get to sleep. It took me forever to begin with and once I finally did I could only sleep for short bouts of time within a 20 minute period. I was having awful nightmares, all of them took place in my bedroom and they honestly felt so real. In one I was being moved around my bed without my control in a horror movie like fashion, in another I was trying to get to the door but could barely move and was squirming on the ground calling for help but instead of my roommate a large man scary man came- basically these were nothing like dreams I usually have- they were so vivid and detailed, my room was exactly like my real room. Has anyone had nightmares like these? My assumption is that it was caused my med withdrawal and if I start taking them regularly again I should be fine. Would I be correct?


Take A Sad Song and Make It Better (8)
   
  (#2 (permalink)) Old
Stay determined
Jeez, get a life!
***********
 
Gingerbread Latte's Avatar
 
Name: Cara
Age: 27
Gender: Female
Location: Scotland

Posts: 6,718
Blog Entries: 136
Join Date: January 6th 2009

Re: Med Withdrawal - June 9th 2014, 10:40 AM

Hey there,

I've not been on venlafaxine myself but I've been on other anti-depressants and the withdrawal effects are similar to what you've experienced. I have a friend on venlafaxine who gets bad nightmares if he misses a dose so it's probably responsible for the nightmares you've been experiencing too.

You should start feeling better once you've taken your dose, it might take a short while to kick in but make sure you don't take multiple doses to try and make up for it. If you have trouble remembering to take your meds sometimes then I find setting an alarm on your phone can help and it makes sure you take it at about the same time each day too.

I hope this helped, take care!
   
  (#3 (permalink)) Old
Philomath Offline
Love is > your mistakes
I can't get enough
*********
 
Philomath's Avatar
 
Name: Christina
Gender: Female
Location: Where the books are

Posts: 2,282
Blog Entries: 135
Join Date: July 25th 2009

Re: Med Withdrawal - August 23rd 2014, 01:16 PM

Hi There,

Not taking medication can cause things such as nightmares, anxiety and other issues. If you set an alarm this should help you remember to take your medicine. Most medication needs to be taken regularly, around the same time and alays, in the dosage prescribed. If you miss a dose, only take the amount of medicine you are supposed to and do not take two to make up for the missed dose.
Hopefully this helps.
Take care.


"i don't care your intentions. I just want you to know my self-hatred never took me where I wanted to go. At the end of the day...I can pick at the pain but I can't cut it away."
   
  (#4 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 26
Gender: Girly.
Location: The stars.

Posts: 5,793
Blog Entries: 2321
Join Date: January 31st 2009

Re: Med Withdrawal - August 23rd 2014, 10:23 PM

Im on 150mg of venlafaxine and I wouldn't experience affects of withdrawal if I only missed it for two days but the symptom's you're describing could well be that. We can't say for sure since we're not medically trained but I will advise you to take you medication as you should do to prevent things like this from happening.

Jessie


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
Closed Thread

Bookmarks

Tags
med, withdrawal

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Rate This Thread
Rate This Thread:

Posting Rules
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2020, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.